1. The square deviation of two parametric estimators of the density of the two-dimensional normal distribution. (Russian) Tr. Inst. Prikl. Mat. Tbil. Gos. Univ. 1 (1969), 105-110.

  2. The mean square error of a parameter estimate of the density of a distribution, and the mean square deviation of two such estimates. (Russian) Tr. Inst. Prikl. Mat. Tbil. Gos. Univ. 2 (1969), 243-247.

  3. Multidimensional limit theorems for densities of distribution (with L. I. Saulis). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 60 (1970), 533-536.

  4. Limit theorems for a certain class of random vectors. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 61 (1971), 21-24.

  5. The uniform estimation of the rate of convergence in a multidimensional local limit theorem for densities. (Russian) Teor. Verojatnost. i Primenen. 16 (1971), 765-767.

  6. On the calculation of the moments of a parametric estimator of the density of a distribution. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 72 (1973), 281-284.

  7. Certain statistics that are connected with a parametric estimator of the density of a distribution. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 75 (1974), 541-544.

  8. Mean square deviation of parametric estimates of the density of a distribution. (Russian) Tr. Inst. Prikl. Mat. Tbil. Gos. Univ. 4 (1975), 249-255.

  9. An inequality for the characteristic function of a certain degenerate multivariate distribution. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 84 (1976), No. 2, 277-280.

  10. Inequalities for the characteristic function of an absolutely continuous distribution. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 91 (1978), No. 3, 533-536.

  11. On the convergence of densities of sums of independent random vectors. Probability theory and mathematical statistics (Tbilisi, 1982), 576-586, Lecture Notes in Math., 1021, Springer, Berlin, 1983.

  12. On multidimensional local limit theorems for densities. (Russian) Limit theorems and stochastic equations, Work Collect., Tbilisi, 1984, 12-53.

  13. Limit theorems for conditionally independent random vectors and its application in statistics (with I. V. Bokuchava and R. Ja. Chitashvili). (Russian) Limit theorems and stochastic equations, Work Collect., Tbilisi, 1984, 54-71.

  14. Some estimates for distributions of quadratic forms (with V. L. Rotar). (Russian) Teor. Veroyatnost. i Primenen. 30 (1985), No. 3, 549-554.

  15. On limit theorems for random vectors controlled by a Markov chain (with I. V. Bokuchava and Z. A. Kvatadze). Probability Theory and Mathematical Statistics, Vol. I (Vilnius, 1985), 231-250, VNU Sci. Press, Utrecht, 1987.

  16. On limit theorems for conditionally independent random variables controlled by a finite Markov chain (with Z. A. Kvatadze). Probability Theory and Mathematical Statistics (Kyoto, 1986), 250-258, Lecture Notes in Math., 1299, Springer, Berlin, 1988.

  17. Multidimensional analogues of an alternative of P. Lvy. (Russian) Probability Theory and Mathematical Statistics (Russian). Trudy Tbiliss. Mat. Inst. Razmadze Akad. Nauk Gruzin. SSR 92 (1989), 21-27.

  18. Preface (a description of lectures in probability theory delivered by A. Razmadze at Tbilisi State University in academic year 1928/1929). In: A. Razmadzes Lectures in Probability Theory. According to the records by D. Vashakidze prepared for publication and supplied with preface and comments by T. Shervashidze, Metsniereba, Tbilisi, 1991, 5-9; English summary: Ibid., 165-169.

  19. Bounds for the characteristic functions of the system of monomials in random variables and of its trigonometric analogue. Georgian Math. J. 4 (1997), No. 6, 579-584.

  20. Some properties of a parametric estimate of the distribution density. Seminari de Probab. e Statis. Matemat. anno academ. 1995-96 e 1996-97, Ed. Universita degli studi di Cassino, 1998, 97-146.

  21. Central limit theorem for conditionally m-dependent random vectors controlled by a finite Markov chain (with I. Bokuchava and Z. Kvatadze). Proc. of 4th Iranian International Statistics Conference, vol. 1, Shahid Beheshti University Press, Tehran, Iran, 1999, 249-260.

  22. Local limit theorems for conditionally independent random variables controlled by a finite Markov chain. (Russian) Teor. Veroyatnost. i Primen. 44 (1999), No. 1, 143-148; English transl.: Theory Probab. Appl. 44 (1999), No.1, 131-135.

  23. On an extremum problem (with V. Rotar). Mem. Differential Equations Math. Phys. 24 (2001), 109-114.

  24. On a local limit theorem for lattice distributions (with N. Gamkrelidze). Proc. A. Razmadze Math. Inst. 130 (2002), 7-12.

  25. Bounds for the characteristic functions of some degenerate multidimensional distributions. Georgian Math. J. 10 (2003), No. 2, 353-362.